It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 10-10-2012, 05:08 AM   #1
Newbie
(female)
 
Join Date: Oct 2012
Posts: 1
maxie88 HB User
bisoprolol problems

hi this is the first time i have visited this site. i have been taking bisoprolol fumerate for several months due to the onset of atrial problems, however due to an error twice over by my doctors surgery i have been given bisoprolol hemifumerate. i am experiencing terrible hot flushes and clammy sweating which turns my face pink. does anybody know if this is due to the change in medication? or is it a reaction to the hemifumerate? i am also dizzy and nauseaous and my heart is raceing when i stand. any advice please? i am still having to take the hemifumerate as my doctor replaced the error medicine which was congescor with the exact same thing but another name cardicor. has anyone else suffered similar reactions after the change from bisoprolol fumerate to bisoprolol hemifumerate?

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (77), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:50 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!